# SDR IXXA10WSAP028S

- Difficulty date: December 29, 2009
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 68,682 hours, 15,453 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Rt Elevator
- Part time: 68,682 hours, 15,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND IMPROPER REPAIR ON RT OTBD ELEVATOR UPPER SURFACE.  REMOVED DAMAGED AREA.  APPLIED RESIN. CLEANED, TREATED, PRIMED AND PAINTED IAW SRM 51-70-06 REV 101 AND 51-21-10 REV 97.
